# SDR ASAA2016050516630

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 16,992 hours, 4,919 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED, CONT CABIN, WITH RECALL LIGHT.  EXTINGUISHED PUSHING MASTER CAUTION.  ACFT GROUNDED.  RT PZTC LOGGED FLT DECK TRIM VALVE.  RESET RIGHT PZTC.  RAN PACK FOR 45 MINUTES AT VARIOUS SELECTED TEMP.  VERIFIED VALVE PASSED WITH NUMEROUS BITE CHECKS IAW AMM TASK 21-61-00-700-806-002.  CLEARS MEL 21-21F.
